×

zbMATH — the first resource for mathematics

Ergodic theorems for convex sets and operator algebras. (English) Zbl 0338.46054

MSC:
46L10 General theory of von Neumann algebras
47C15 Linear operators in \(C^*\)- or von Neumann algebras
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Combes, F.: Poids associé à une algèbre hilbertienne à gauche. Compos. Math.23, 49-77 (1971) · Zbl 0208.38201
[2] Combes, F.: Poids et espérances conditionelles dans les algèbres de von Neumann. Bull. Soc. Math. France99, 73-112 (1971) · Zbl 0208.38202
[3] Dang Ngoc Nghiem: Sur la classification des systèmes dynamiques non commutatifs, J. Functional Analysis15, 188-201 (1974) · Zbl 0274.60027
[4] Dixmier, J.: Les algèbres d’opérateurs dans l’espace hilbertien. Paris: Gauthier-Villars 1957
[5] Doplicher, S., Kastler, D., Størmer, E.: Invariant states and asymptotic abelianness. J. Functional Analysis3, 419-434 (1969) · Zbl 0174.44604
[6] Dunford, N., Schwartz, J.: Linear operators I, II. New York: Interscience 1958, 1963 · Zbl 0084.10402
[7] Effros, E.: Order ideals in aC *-algebra and its dual. Duke Math. J.30, 391-411 (1963) · Zbl 0117.09703
[8] Garsia, A.: A simple proof of E. Hopf’s maximal ergodic theorem. J. Math. Mech.14, 381-382 (1956) · Zbl 0178.38601
[9] Haagerup, U.: Normal weights onW *-algebras. J. Functional Analysis19, 302-317 (1975) · Zbl 0304.46043
[10] Kadison, R.: Unitary invariants for representations of operator algebras. Ann. of Math.66, 304-379 (1957) · Zbl 0084.10705
[11] Kovács, I., Szücs, J.: Ergodic type theorems in von Neumann algebras. Acta Sci. Math.27, 233-246 (1966) · Zbl 0143.36105
[12] Lance, C.: A strong noncommutative ergodic theorem. To appear in Bull. Amer. Math. Soc.
[13] Pedersen, G.: Operator algebras with weakly closed abelian subalgebras. Bull. London Math. Soc.4, 171-175 (1972) · Zbl 0252.46071
[14] Phelps, R.: Lectures on Choquet’s theorem. Princeton: Van Nostrand 1966 · Zbl 0135.36203
[15] Prosser, R.: On the ideal structure of operator algebras. Memoirs Amer. Math. Soc.45, 1963 · Zbl 0125.06703
[16] Saito, K.: Non-commutative extension of Lusin’s theorem. Tôhoku Math. J.19, 332-340 (1967) · Zbl 0161.11002
[17] Sakai, S.:C *-algebras andW *-algebras. Berlin-Heidelberg-New York: Springer 1971 · Zbl 0219.46042
[18] Van Daele, A.: The upper envelope of invariant functionals majorized by an invariant weight. Pac. J. Math.46, 283-302 (1973) · Zbl 0227.46064
[19] Van Daele, A.: A new approach to the Tomita-Takesaki theory of generalized Hilbert algebras. J. Functional Analysis15, 378-393 (1974) · Zbl 0279.46027
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.